Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Sexual side-effects and intestinal?

Posted by Leonora on July 28, 1999, at 20:26:07

In reply to Re: Sexual side-effects and intestinal?, posted by Roo on July 28, 1999, at 9:55:17

> I had to stop the 5htp because of severe bloat. As someone on this board described it, I looked like I was 5 mos. pregnant. I too didn't find St. Johns that helpful in the past though I think it's a good way to wean off an antidepressant. I'm giving it another shot. Maybe the price of the SAMe stuff will come down.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Leonora thread:9230